Resultados globales: 4 registros encontrados en 0.02 segundos.
Artículos, Encontrados 3 registros
Documentos de investigación, Encontrados 1 registros
Artículos Encontrados 3 registros  
1.
16 p, 818.1 KB Polynomial and linearized normal forms for almost periodic differential systems / Li, Weigu (Peking University. School of Mathematical Sciences) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Wu, Hao (Peking University. School of Mathematical Sciences)
For almost periodic differential systems ˙x = εf(x, t, ε) with x ∈ Cn, t ∈ R and ε > 0 small enough, we get a polynomial normal form in a neighborhood of a hyperbolic singular point of the system ˙x = ε limT→∞1T∫ T0f(x,t, 0) dt, if its eigenvalues are in the Poincaré domain. [...]
2016 - 10.3934/dcds.2016.36.345
Discrete and Continuous Dynamical Systems. Series A, Vol. 36 Núm. 1 (2016) , p. 345-360  
2.
13 p, 727.8 KB Reduction of periodic difference systems to linear or autonomous ones / Li, Weigu (Peking University. School of Mathematical Sciences) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Wu, Hao (Peking University. School of Mathematical Sciences)
We extend Floquet theory for reducing nonlinear periodic difference systems to autonomous ones (actually linear) by using normal form theory.
2013 - 10.1016/j.bulsci.2011.01.001
Bulletin des Sciences Mathematiques, Vol. 137 (2013) , p. 129-139  
3.
7 p, 135.0 KB Polynomial systems : a lower bound for the weakened 16th Hilbert problem / Li, Chengzhi (Peking University. Department of Mathematics) ; Li, Weigu (Peking University. Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Zhifen (Peking University. Department of Mathematics)
In this paper we provide the greatest lower bound about the number of (non-infinitesimal) limit cycles surrounding a unique singular point for a planar polynomial differential system of arbitrary degree.
2001
Extracta mathematicae, Vol. 16, Núm. 3 (2001) , p. 441-447  

Documentos de investigación Encontrados 1 registros  
1.
13 p, 203.5 KB Reduction of periodic difference systems to linear or autonomous ones / Li, Weigu (Peking University. School of Mathematical Sciences) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Wu, Hao (Centre de Recerca Matemàtica) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
We extend Floquet theory for reducing nonlinear periodic difference systems to autonomous ones (actually linear) by using normal form theory.
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 705)  

Vea también: autores con nombres similares
1 Li, W.Y.
1 Li, Wei
1 Li, Wenhao
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.